×

zbMATH — the first resource for mathematics

On log canonical divisors that are log quasi-numerically positive. (English) Zbl 1071.14019
Summary: Let \((X, \Delta)\) be a four-dimensional log variety that is projective over the field of complex numbers. Assume that \((X, \Delta)\) is not Kawamata log terminal but divisorial log terminal. First we introduce the notion of “log quasi-numerically positive”, by relaxing that of “numerically positive”. Next we prove that, if the log canonical divisor \(K_X+\Delta\) is log quasi-numerically positive on \((X,\Delta)\) then it is semi-ample.
MSC:
14E30 Minimal model program (Mori theory, extremal rays)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] F. Ambro:The moduli b-divisor of an lc-trivial fibration, math. AG/0308143, August 2003.; · Zbl 1094.14025
[2] O. Fujino: “Base point free theorem of Reid-Fukuda type”,J. Math. Sci. Univ. Tokyo, Vol. 7, (2000), pp. 1-5.; · Zbl 0971.14009
[3] T. Fujita: “Fractionally logarithmic canonical rings of algebraic surfaces”,J. Fac. Sci. Univ. Tokyo Sect. IA Math., Vol. 30, (1984), pp. 685-696.; · Zbl 0543.14004
[4] S. Fukuda:A note on the ampleness of numerically positive log canonical and anti-log canonical divisors, math. AG/0305357, May 2003.; · Zbl 1063.14020
[5] Y. Kawamata, K. Matsuda and K. Matsuki: “Introduction to the minimal model problem”, In:Algebraic geometry, Sendai (Japan), 1985, North-Holland, Amsterdam, 1987, pp. 283-360.; · Zbl 0672.14006
[6] S. Keel, K. Matsuki and J. McKerman: “Log abundance theorem for threefolds”,Duke Math. J., Vol. 75, (1994), pp. 99-119. http://dx.doi.org/10.1215/S0012-7094-94-07504-2; · Zbl 0818.14007
[7] J. Kollár (Ed.).Flips and abundance for algebraic threefolds, Société Mathématique de France, Paris, 1992.;
[8] J. Kollár and S. Mori:Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, 1998.; · Zbl 0926.14003
[9] K. Matsuki:A correction to the paper “Log abundance theorem for threefolds”, math. AG/0302360, February 2003.;
[10] V. Shokurov: “3-fold log flips”,Russian Acad. Sci. Izv. Math., Vol. 40, (1993), pp. 95-202. http://dx.doi.org/10.1070/IM1993v040n01ABEH001862; · Zbl 0785.14023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.